# SDR UHLA2009100500066

- Difficulty date: October 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 10,413 hours, 6,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON IN FLIGHT.  LIGHTS EXTINGUISHED.  MAINTENANCE LATER REPLACED SPLICE SP3874 AND GROUND STUD GS0266DC.  THERE HAVE BEEN NO WRITE UPS SINCE.
